# SDR 08FDEA02245

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON RT WING O/B FLAP UPPER MAIN SKIN UNDER RUBSTRIP BETWEEN FLAP TRACK NR 4 TO RIB 7 AND 10 INCH FWD OF REAR SPAR MEASURING 4.7 INCH BY 5.9 INCH.  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT REPAIR ON RT WING O/B FLAP UPPER MAIN SKIN UNDER RUBSTRIP BETWEEN FLAP TRACK NR 4 TO RIB 7 AND 10 INCH FWD OF REAR SPAR IAW A310-200 SRM 57-53-12 FIG 210.  THIS IS AN AIRBUS REPAIR AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
